1887
Volume 2012, Issue 1
  • ISSN: 0253-8253
  • E-ISSN: 2227-0426

Abstract

Ischemic Optic Neuropathy (ION) is a rare complication of interferon (IFN) during treatment of Hepatitis C virus (HCV) with all reported cases occurring within three months of the start of therapy. We report a case of a late bilateral sequential ischemic optic neuropathy after 36 weeks of pegylated-interferon therapy. In contrast to previous reports, we recommend a regular ophthalmological follow-up throughout the whole course of interferon therapy.

Loading

Article metrics loading...

/content/journals/10.5339/qmj.2012.1.20
2012-06-01
2019-09-17
Loading full text...

Full text loading...

http://instance.metastore.ingenta.com/content/journals/10.5339/qmj.2012.1.20
Loading
  • Article Type: Case Report
Keyword(s): HCV , IFN therapy and sequential ION
This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error